the results have been great, I'm near my goal of 128-124 pounds(I'm 5 feet), side effects are kinda bad insomnia, dry mouth, scatter brain, hair loss etc. but it's coming off a lot slower than before,(1-2 or 0 pounds a month) before it was 5-10 pounds a mouth, I think I'm going to a plateau. what other workouts, can I do to get more weight to come off? and how can I get my hair to grow back?
Hello marquita188. Your body has built up an immunity to Apidex-p (Phentermine). The drug is to be taken only for the short term. This to show results (long term use is ineffective) and to avoid side effects such as you are experiencing now such as the hair loss. Best I can suggest is to stop taking the drug and hopefully your hair will begin to grow back. You might ask your doctor as to what might be done. I'd not bother with another weight loss drug. Regards, pledge
- Adipex-P Information for Consumers
- Adipex-P Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adipex-P (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2011 • 2 answers
Posted 27 May 2011 • 2 answers
Posted 5 Feb 2014 • 2 answers
Posted 25 Sep 2015 • 1 answer
Posted 13 Nov 2017 • 0 answers